# SDR CA980406035

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 206031119051
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CENTER CONSOLE LEFT HAND PANEL CRACKED ON FORWARD SIDE AND DELAMINATED ON AFT SIDE ADJACENT TO BLEED AIR HEATER DISTRIBUTION VALVES.
